Doctor insights on:
What Causes Bruises To Appear For No Reason
Clotting problem?: Certain medications such as Aspirin and Coumadin (warfarin) can cause you to bruise easily. However, illnesses that interference with platelet function can do the same thing. If you are not taking a medication that is known to cause easy bruising, you should have a full blood work up by your medical doctor as soon as possible to help find the cause.See 1 more doctor answer
Abnormal clotting: Abnormalities of blood clotting mechanisms, e.g., low platelet counts, fragile blood vessels, low coagulation factors can result in bruising without trauma. If you are experiencing such symptoms, see your doctor.See 1 more doctor answer
Blood disorder: Could be from a bleeding disorder but in many cases some women do bruise easily -- if it is extensive get blood testing.
ITP: See his md, tell the symptoms, get eval'd for itp.
Bruising: Do you take Aspirin or blood thinners? Some medications cause easier bruising. Could also be a problem with a clotting issue or anemia. I would address this with your primary care doctor who can run some blood tests to make sure everything is okay. If nothing else, it will provide reassurance.See 2 more doctor answers
Small bruises all over 3 year old female. Showing up with no apparent cause. Doctor Monday but worried As to why there are so many for no reason.
Blood testing: There are many different conditions that may cause spontaneous bruising in children, requiring blood testing to determine the specific cause. Most of these conditions are not true emergencies, but if your child condition is worsening, I advise calling your Pediatrician for advice or go to your local Pediatric urgent care clinic or ER for immediate testing.See 1 more doctor answer
I keep getting a lot of random bruises 4 no reason mainly on my legs. There not there cause I'm hitting them on anything so I'm getting worried?
You need some tests: You need to have some blood work with your pediatrician to see if you have a bleeding tendency. Many times this can be inherited, though sometimes nutrition, herbs, medications, or vitamins could cause this as well.
Ct scan, 7 kidney stones& calcium build up in right kidney. What causes build up? Could calcium be reason 4 unexplained purple bruises, thigh itchness?
Kidney stones: Most often renal (kidney) stones are the result of dehydration. However, some people are more prone to form stones than others. I would recommend seeing a urologist who can do a complete metabolic workup of your stones, urine and bloodwork. With that info- you and your doctor will have a better idea of why you form stones and how to prevent them in the future.See 1 more doctor answer
Check with your MD: You may have a bleeding disorder, like low platlet count or increased capillary fragility. Some people more common in females and old age bruise easy without any underlying disease, but you should check with your doctor and he/she may order blood tests to rule out vitamin deficiency like scurvy and platlet count, and clotting factors some meds like blood thinners&aspirin can cause this and liver disea.See 1 more doctor answer
Bruises: Iif you are getting bruises for no reason, check with your doctor for a complete blood count. The most frequent cause of bruises is due to incidental trauma.
Coagulopathy: Studies show that women who present with multiple areas of petechiae, purpura, or ecchymosis with no history of trauma sometimes have a coagulation disorder. At your age, TTP or ITP may be a possibility. You need a full CBC, CMP, PT/PTT/INR, Protein C, S, Factor 5, Full history and medications really needed. I recommend you go to Georgetown University and speak with a Hematologist ASAP. Good luck
BRUISES ON BODY: THERE IS NO SUCH THING AS "FOR NO REASON." BRUISES CAN BE DUE TO MANY THINGS: MEDICATIONS FOR EXAMPLE, SUCH AS BLOOD THINNERS. BUMPING INTO OBJECTS INJURIES FALLING ON FLOOR VITAMIN C DEFICIENCY ALSO DEPENDS ON HOW LONG IT HAS BEEN GOING ON CHECK WITH YOUR GENERAL DOCTOR OR WITH A DERMATOLOGIST
It depends: We see easy bruising on occasion. You should see your pcp and have some lab work done to evaluate your clotting factors. If these return normal consider some pills such as fish oils or Aspirin can cause easy bruising.
My body has been bruising for no reason at all they just appear everywhere this has been happening for the last four weeks why?
Low platelets?: You should see your doctor for some screening blood tests. Based on your age, one of the most common reasons for your symptoms is low platelets caused by auto-antibodies. Sometimes this goes away on its own, other times it needs treatment. There are other causes of low platelets, and there are other causes of bruising not associated with platelets. See your doctor.
Bruises on spine: Check your daughters mattress. She may be restless or unconfortable while sleeping and bruising her back.
Posture?: The most common reason that I see skin discoloration over the spinous processes (the superficial bumps that you can feel on the spine) is from chronic pressure on the skin. This occurs from sitting in chairs with poor posture, essentially bruising the skin between the hard chair and the bone underneath. This would be an unusual presentation of a serious problem, but an md eval would be advised.
- Talk to a doctor online
- What causes bruises to appear?
- Bruises appearing on legs for no reason
- What cause bruises for no reason?
- What causes bruised wrist for no reason?
- What would cause a bruise with no known reason?
- Causes of bruises on legs for no reason
- What causes moles to appear?
- What causes a nevus to appear?
- Bruises appear for no reason